MAUDE Adverse Event Report: Abbott Medical Amplatzer Piccolo; Occluder, Patent Ductus, Arteriosus

Abbott Medical Amplatzer Piccolo; Occluder, Patent Ductus, Arteriosus
Model Number 9-PDAP-03-02-L
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 a 3mm x 2mm amplatzer piccolo occluder was selected for implant.The patient had a ductus with a minimal diameter of 1.4mm and length of 7mm.Transthoracic echocardiogram (tte) and fluoroscopy were used during the procedure.Upon fully releasing the occluder from the delivery cable, the device embolized into the pulmonary artery.The patient experienced moderate tricuspid regurgitation (tr).The device was snared and removed from the patient, which resolved the tr.A 4mm x 2mm amplatzer piccolo occluder was implanted.The patient status was stable.The physician believed the compliant duct and steep angle of the patent ductus arteriosus takeoff caused the embolization.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Piccolo
Common Device Name
Occluder, Patent Ductus, Arteriosus
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50821207
Report Number2135147-2026-06342
Device Sequence Number13432146
Product Code MAE
UDI-Device Identifier05415067030979
UDI-Public(01)05415067030979(17)300531(10)10908533
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PDAP-03-02-L
Device Catalogue Number9-PDAP-03-02-L
Device Lot Number10908533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight2 LB